# SDR ASOA2012121302642

- Difficulty date: November 26, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 33,544 hours, 31,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN PLANK CRACKED AT WS 148.019 FWD OF REAR SPAR.  CRACK IS 1.025".  UPON REMOVAL OF SKIN PANEL AT WS 127-25 -WS 148.019 FOUND JOINT STRAP AT WS 148.019 BROKEN.  STRAP REQUIRES REPLACEMENT.  LOCATED, DRILLED, SEALED AND INSTALLED A NEW JOINT STRAP, PN 601R10336-5 IAW THE SRM 51-42-06, 51-40-11.
